# SDR DALA2019052803273

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 82,975 hours, 37,977 cycles
- System (JASC): 5270 · Door Warning System
- Part: Module
- Condition: Missing
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 662 SLIDE ARMED CAP ASSY MISSING DR 1R. CORRECTIVE ACTION: INSTALLED NEW LIGHT CAP MODULE - CKS GOOD. (5525653)
